# SDR SWAA2017111717879

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 66,549 hours, 39,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Lt Wng-Bdy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD UPPER WING TO BODY FAIRING AFT CENTER MOUNT ANGLE BRACKET CRACKED.   R & R THE BRACKET IAW SRM.
